# SDR 2002UALA01018

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 334 RBL 26-45 WL 208, HAT CHANNEL CORRODED.  MAJOR REPAIR ACCOMPLISHED. HAT CHANNEL REPLACED.
